# SDR CA150714012

- Difficulty date: July 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 33,942 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 10839F
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL TEMP CLIMBING TO MAX TEMP ON FUEL TEMP INDICATOR.  RT FUEL TEMP AT 57 DEGREES.
